# SDR SWAA021871

- Difficulty date: August 12, 2002
- Submitted: August 20, 2002
- Operation: Air carrier
- Aircraft: N385SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26600
- Aircraft time: 28,132 hours, 24,921 cycles
- System (JASC): 2701 · Control Column Section
- Part: Bearing
- Part number: BACB10B28PLT
- Condition: Worn
- Location: Control Column
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON, FOUND AILERONS BINDING DURING PREFLIGHT CONTROL CK.  REMOVED AND REPLACED CONTROL COLUMN BEARINGS PER MM.
